American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Peter Beelen and Ralf Gramlich. On anti-automorphisms of the first kind in division rings. Proc. Amer. Math. Soc. 130 (2002) 3745-3746. MR 1920057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alan Day and Douglas Pickering. The coordinatization of Arguesian lattices . Trans. Amer. Math. Soc. 278 (1983) 507-522. MR 701508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David S. Carter and Andrew Vogt. Collinearity-preserving functions between Desarguesian planes. Memoirs of the AMS 27 (1980) MR 584168.
Book volume table of contents   

[4] Frederick William Owens. The introduction of ideal elements and a new definition of projective $n$-space . Trans. Amer. Math. Soc. 11 (1910) 141-171. MR 1500858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1